# SDR SWAA2024102144651

- Difficulty date: October 2, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 26,573 hours, 13,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION SPOTS ON FLOOR TO SIDEWALL SUPPORT NUTPLATE HOLES AT FCB BS500C TO 500I RBL24 WL156.<[01] REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SUPPORT RBL24 WL 156 IAW SRM 51-40-02 AND DWG 143A7500 ID:0095 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
